arrow
Volume 5, Number 2
Previous Issue Next Issue

Jia-Gan Hu

J. Comp. Math., 5 (1987), pp. 95-104.

Preview Full PDF 506 8351 Abstract

Tao Tang

J. Comp. Math., 5 (1987), pp. 105-118.

Preview Full PDF 495 8243 Abstract

Ji-Guang Sun

J. Comp. Math., 5 (1987), pp. 119-134.

Preview Full PDF 510 8121 Abstract

Hou-De Han

J. Comp. Math., 5 (1987), pp. 135-143.

Preview Full PDF 504 8256 Abstract

Er-Xiong Jiang

J. Comp. Math., 5 (1987), pp. 144-155.

Preview Full PDF 508 8197 Abstract

Wu Zhang & Tian-Xiao Zhou

J. Comp. Math., 5 (1987), pp. 156-180.

Preview Full PDF 528 8170 Abstract

Pekka Neittaanmaki & Qun Lin

J. Comp. Math., 5 (1987), pp. 181-190.

Preview Full PDF 637 8070 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard